# SDR A6WA201240744

- Difficulty date: July 29, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 21,527 hours, 20,971 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 621.0
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FLOOR SUPPORT STRUCTURE FS 621 & LBL14 NUTPLATE HOLE.  REMOVED CORROSION, MEASURED & FOUND IT TO BE WITHIN ALLOWABLE LIMITS, DEPTH .012" WITH .05" LENGTH 0.7" IAW REO 601R-53-61-4600.
